# SDR FDEA201907021456

- Difficulty date: July 2, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 67,177 hours, 15,041 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0155503
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE ACTUATOR INBOARD LUG HOLE BORE FOUND CORROSION CORROSION AT LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE ACTUATOR INBOARD LUG HOLE BORE (HOLE #4) REWORKED AND FOUND WITHIN LIMIT AS PER CMM 57-44-07. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-44-07 AND EA # 1-5750-T0330891 A PART 1 STEP 1.F(1) AND STEP 1.F(3). TITLE : WINGS- FLIGHT SURFACES- LT WING- INBD FLAP- OUTBD FWD HINGE (WING SIDE) REPAIR- PSE 57.55.01.1- ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI: 57503812 FOR WORK DETAILS.
